# SDR CALA2024031500745

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 74,633 hours, 30,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD DEBRIEFED CREW. CREW STATED THAT AFTER DEPLOYING GEAR, RECEIVED RH RETRACT ACTUATOR HOSE LEAK REMOVED AND REPLACED BOTH RH MLG DOOR ACTUATOR HYD GRN RSVR LO LVL ECAM. CREW CHECKED GREEN QTY INDICATION AND LINES..SERVICED GREEN SYSTEM. REF AMM 32-31-38..STILL NEED LEAK NOTED IT WAS EMPTY. LEAK COMINNG FROM RIGHT WHEEL WELL. GAUGE CK AND OPS CK. AND MORE CLEANING OF THE AREA. PARTS USED: SHOWS SYSTEM EMPTY. 18-3231-3-0081,QTY :1 CLEANED UP AREAS AROUND NEW HOSE REPLACEMENT, AND UNDER BELLY FUSELAGE.  SERVICED GREEN HYDRAULIC LEVEL TO TOP.  CYCLED GEAR DOORS EIGHT TIMES -- NO AVTIVE LEAKS NOTED. NO ECAM MSG NOTED.
